# SDR SWAA2023121220540

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED CEILING AREA BS 727E LBL 51 AT AFT CARGO COMPARTMENT 2023-694230<[01] REPLACED SUPPORT ANGLE AND FASTENERS ON CEILING AREA BETWEEN BS 727A TO BS727 IAW B737-700 SRM 51-40-02 AND DRAWING 149A9490 SHEET 21 REV?. SEE INDIVIDUAL STEP SINGOFF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
